# SDR CALA2015071700574

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 42,480 hours, 17,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC FRAME STATION 727B RT, BETWEEN STRINGER 8 & 9 IAW EA 5310-04716 REV L, FOUND CRACK AT INBD FASTENER.  REPAIRED RT FRAME IAW EA 5310-04716 REV L.  SEE ALL WIPS & TASKS FOR WORK PERFORMED.
